Can floaters cause night vision problems such as glare and halos. I have a lot of floaters including a very large opaque one, that interfere with my vision during the day but when I move them out of the way, I see okay and don't have trouble reading. Driving at night, I have lots of glare. I had a PVD with retinal tears repaired by laser last September. Subsequently I developed an ERM which I think must be mild. I was told I had cataracts in both eyes but the doctors have said that aren't very significant at this time.
Do you think floaters could be the cause of the glare rather than the catarcts? Or could the cataract in one eye have take off since my last visit?
Thank you for the information. The inside of my eye is like the ceiling of a planetarium and coupled with my retina doctor and optometrist's opinion that the cataract is at early days, I didn't want to start down the surgery path if it wasn't going to fix things in the end. I think I'll observe the glare when I'm a passenger in a car and see if it moves around or comes and goes like the floaters. If not, I'll look into correction. Thank you again. This forum is such a valuable resource.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.